# SDR 0601253101

- Difficulty date: June 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 19,790 hours, 9,962 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 19,783 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VENT BLOWER FAULT, SMOKE IN COCKPIT, MAINTENANCE CONTROL NOTIFIED, DIVERTED TO BZN WITH UNEVENTFUL LANDING.  REMOVED AND REPLACED AVIONICS EXTRACT FAN.
